# SDR SIMA200725404

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 9,753 hours, 8,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND DIGITAL BEAM CORRODED AT FRAME 17.  REPAIRED BEAM.  A/C RETURNED TO SERVICE.
